Drug interactions between Cymbalta and tryptophan
Interactions between your drugs
tryptophan ↔ duloxetine
Applies to:tryptophan and Cymbalta (duloxetine)
Using tryptophan together with DULoxetine is generally not recommended. Combining these medications can increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. Severe cases may result in coma and even death. You should contact your doctor immediately if you experience these symptoms while taking the medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Cymbalta (duloxetine)
DULoxetine may cause liver damage, and taking it with alcohol may increase that risk. You should avoid or limit the use of alcohol while being treated with DULoxetine. Call your doctor immediately if you have fever, chills, joint pain or swelling, excessive tiredness or weakness, unusual bleeding or bruising, skin rash or itching, loss of appetite, nausea, vomiting, dark colored urine, or yellowing of the skin or the whites of your eyes, as these may be symptoms of liver damage. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.